# SDR SWAA2022020935764

- Difficulty date: February 9, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE WIGGLE PLATE JUST INBOARD OF #6 FLAP TRACK IS CRACKED ON OUTBOARD END / REMOVED AND REPLACED WIGGLE PLATE JUST INBD OF #6 FLAP TRACK IAW SRM 51-40-02
